# SDR 06FDEA2588

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, LT AND RT PILLOW BLOCK ASSEMBLY WAS REPAIRED PER DELTA AIRLINES ERA 337427-14 REV A.
